Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 67, Number 1

All articles in this issue are freely accessible.

Schwarz’s lemma and the Szegö kernel function
P. R. Garabedian.
Trans. Amer. Math. Soc. 67 (1949), 1-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032747
An estimate concerning the Kolmogoroff limit distribution
Kai-Lai Chung.
Trans. Amer. Math. Soc. 67 (1949), 36-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0034552
On the strong law of large numbers
P. Erdös.
Trans. Amer. Math. Soc. 67 (1949), 51-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032971
A note on the pseudo-arc
Edwin E. Moise.
Trans. Amer. Math. Soc. 67 (1949), 57-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033023
An application of Banach linear functionals to summability
Albert Wilansky.
Trans. Amer. Math. Soc. 67 (1949), 59-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032025
A representation theory for a general class of convolution transforms
I. I. Hirschman and D. V. Widder.
Trans. Amer. Math. Soc. 67 (1949), 69-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032818
Fluctuation theory of recurrent events
William Feller.
Trans. Amer. Math. Soc. 67 (1949), 98-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032114
Euclidean domains with uniformly Abelian local fundamental groups
O. G. Harrold.
Trans. Amer. Math. Soc. 67 (1949), 120-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033018
Virtual mass and polarization
M. Schiffer and G. Szegö.
Trans. Amer. Math. Soc. 67 (1949), 130-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033922
The Charlier $B$-series
R. P. Boas.
Trans. Amer. Math. Soc. 67 (1949), 206-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031581
Abstract ergodic theorems and weak almost periodic functions
W. F. Eberlein.
Trans. Amer. Math. Soc. 67 (1949), 217-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0036455
On the zeros of successive derivatives of integral functions
Sheila Scott Macintyre.
Trans. Amer. Math. Soc. 67 (1949), 241-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032743